# SDR SWAA2024022943598

- Difficulty date: January 22, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SKIN LOWER SURFACE SLAT 1 ACCTUATOR RIB SLAT STATION 451.97 AT LT WING 2024-78032<[01] TOOL USED ON STEP 5; EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N:210136503; DUE DATE: 23-MAY-24;[02] PERFORMED PERMANENT REPAIR ON LEADING EDGE SKIN LOWER SURFACE SLAT 1 IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8.SEE INDIVIDUAL SIGN OFF BELOW.;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
